American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F41) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey Cohn and Jesse Deutsch. Some singular moduli for ${\bf Q}(\sqrt 3)$ . Math. Comp. 59 (1992) 231-247. MR 1134721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harvey Cohn and Jesse Deutsch. An explicit modular equation in two variables for ${\bf Q}(\sqrt3)$ . Math. Comp. 50 (1988) 557-568. MR 929553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Harvey Cohn and Jesse Deutsch. Application of symbolic manipulation to Hecke transformations of modular forms in two variables . Math. Comp. 48 (1987) 139-146. MR 866104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1